# SDR DALA2017060804571

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Carog Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT CARGO DOOR FRAME LOWER BEAM,  LONG 28R. CORROSION WAS REMOVED, REWORKED AREAS WERE TREATED AND PAINTED IAW SRM 51-10-3 PAR 26, 14, 21, & 38.
